PL EN


Preferences help
enabled [disable] Abstract
Number of results
2015 | 87(12) | 641-643
Article title

Bleeding liver tumor in a patient on anticoagulation therapy – case report

Content
Title variants
Languages of publication
Abstracts
EN
Intraabdominal bleeding is a serious surgical problem, particularly in elderly patients following an anticoagulant therapy. It occurs, that abdominal haemorrhage is the first symptom of hepatocellular carcinoma, mostly in Asians and Africans, occasionally in Europeans. The article's author shows a case of an elderly man, treated by Acenocumarolum, in a haemorrhagic shock. During an operation a bleeding liver tumor was revealed. The surgical team performed an effectual tumor resection and stoped the bleeding.
Year
Volume
Pages
641-643
Physical description
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.ceon.element-fb3d35fe-c7d4-3aab-8158-a038981852d1
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.